Author of the publication

A law of the iterated logarithm for stochastic approximation procedures in d-dimensional Euclidean space

, and . Stochastic Processes and their Applications, 105 (2): 299--313 (June 2003)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A law of the iterated logarithm for stochastic approximation procedures in d-dimensional Euclidean space, and . Stochastic Processes and their Applications, 105 (2): 299--313 (June 2003)Optimal paired comparison designs for first-order interactions, , , and . Statistics, 37 (5): 373--386 (2003)Some remarks on repeated significance tests for linear contrasts, and . Journal of Statistical Planning and Inference, 82 (1-2): 25--34 (Dec 1, 1999)Local optimality and global superiority of adaptive designs in linear models. Computational Statistics & Data Analysis, 10 (3): 325--330 (December 1990)Adaptive design in the one-way layout. Journal of Statistical Planning and Inference, 28 (3): 319--338 (July 1991)D-optimal designs of experiments with non-interacting factors, and . Journal of Statistical Planning and Inference, 44 (3): 371--384 (1995)Optimal designs for a one-way layout with covariates. Journal of Statistical Planning and Inference, 85 (1-2): 49--59 (Apr 1, 2000)Advances in Econometrics, , and . Volume 16, chapter Advances in optimum experimental design for conjoint analysis and discrete choice models, page 93--117. JAI, (2002)On adaptive chemical balance weighing designs. Journal of Statistical Planning and Inference, (1987)Optimal designs for hierarchical interaction structures. Journal of Statistical Planning and Inference, 70 (1): 181--190 (Jul 1, 1998)